Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is the treatment for abdominal spasms?

Hi, i went to emergency 3 days ago due to room spinning, nausea, severe head &neck pain, seeing stars (silver dots) , passed out after i vomited, very weak for days... They gave me antivert, zofran and zantac; in which none are working and now i have severe pain in my abdomen in between my rib cage into my back, along with abdominal spasms that you can clearly see... Ready to go back to er due to not being able to function.....please help
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi! Good evening. I am Dr Shareef answering your query.

From your history, it seems to be a colic type of pain due to a stone in gall bladder or CBD, an attack of pancreatitis (specially if you consume any alcoholic beverages. Whatever it could be, this needs to be worked up with proper clinical examination at the time of attack and related investigations like a complete blood count, a liver function test, serum amylase and lipase, and an ultraound/CT scan of abdomen if need be. So you have taken the right decision of going to the ER for proper management.

I hope this information would help you in discussing with your family physician/treating doctor in further management of your problem. Please do not hesitate to ask in case of any further doubts.
Thanks for choosing health care magic to clear doubts on your health problems. Wishing you an early recovery. Dr Shareef.

Answered: Mon, 21 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions